# SDR ASOA201001572

- Difficulty date: October 12, 2010
- Submitted: October 19, 2010
- Operation: Air carrier
- Aircraft: N981EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7768
- Aircraft time: 16,570 hours, 14,591 cycles
- Engine: Ge CF34*
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Condition: Worn
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR "EXIT", "OPEN" & DIRECTIONAL PLACARDS WORN. (OPEN)
